Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Fixed point theorems for weakly inward multivalued maps on a convex metric space

Wybrane pełne teksty z tego czasopisma
Warianty tytułu
Języki publikacji
We prove the existence of fixed point for weakly contractive multivalued maps satisfying the inwardness condition in the framework of a convex metric space. Fixed point theorems for multivalued contraction mapping taking the closed values are also obtained. These theorems extend several known results.
Opis fizyczny
BIbliogr. 27 poz.
  • Centre for Advanced Studies in Mathematics and Department of Mathematics Lahore University of Management Sciences, 54792-Lahore, Pakistan,
  • [1] Ya. I. Alber, S. Guerre-Delabriere, Principles of Weakly Contractive Maps in Hilbert Spaces, New Results in Operator Theory, Advances and Appl. (ed. by I.Gohberg and Yu. Lyubich), Birkhauser Verlag, Basel 98 (1997), 7-22.
  • [2] N. A. Assad, W. A. Kirk, Fixed point theorems for set valued mappings of contractive type, Pacific J. Math. 43 (1972), 553-562.
  • [3] J. S. Bae, Fixed point theorems for weakly contractive multivalued maps, J. Math. Anal. Appl. 284 (2003), 690-697.
  • [4] I. Beg, A. Azam, Fixed points of multivalued locally contractive mappings, Boll. Un. Math. Ital. (7) 4-A (1990), 227-233.
  • [5] I. Beg, A. Azam, Fixed points of multivalued mappings in convex metric spaces, Panamerica Math. J. 5(3) (1995), 63-70.
  • [6] I. Beg, A. Azam, Common fixed points for commuting and compatible maps, Discuss. Math., Differential Inclusions, 16(1996), 121-135.
  • [7] I. Beg, N. Hus sain, A. R. Khan, Fixed point, almost fixed point and best approximation of nonexpansive multivalued mapping in Banach spaces, Adv. Math Sci. Appl., 13 (1) (2003), 83-111.
  • [8] H. F. Bohnenblust, S. Karlin, On theorem of Ville contribution to the theory of games, (Editor: Kuhn and Tucker, University Press, Princeton), 1 (1950), 155-160.
  • [9] D. W. Boyd, J. S. W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc., 20 (1969), 458-464.
  • [10] F. E. Browder, The fixed point theory of multivalued mapings in topological vector spaces, Math. Ann. 177 (1968), 283-301.
  • [11] J. Caristi, Fixed point theorems for mappings satisfying inwardness conditions, Trans. Amer. Math. Soc. 215 (1976), 241-251.
  • [12] K. Deimling, Multivalued Differential Equations, Walter de Gruyter, Berlin/New York, 1992.
  • [13] Ky Fan, A generalization of Tychonoff's fixed point theorem, Math. Ann. 142 (1961), 305-310.
  • [14] L. Górniewicz, Topological Fixed Point Theory of Multivalued Mappings, Kluwer Academic Publishers, 1999.
  • [15] A. Granas, J. Dugundji, Fixed Point Theory, Springer Verlag, 2003.
  • [16] M. D. Guay, K. L. Singh, J. H. M. Whitfield, Fixed point theorems for non-expansive mappings in convex metric spaces, Proceeding, Conference on Nonlinear Analysis, Marcel Dekker Inc., New York 80 (1982), 179-189
  • [17] S. Kakutani, A generalization of Brouwer's fixed point theorem, Duke Math. J. 8 (1941), 457-459.
  • [18] A. Latif, I. Beg, Geometic fixed points for single and multivalued mappings, Demonstratio Math. 30(4) (1997), 791-800.
  • [19] T. C. Lim, A fixed point theorem for weakly inward multivalued contractions, J. Math. Anal. Appl. 247 (2000), 323-327.
  • [20] J. T. Markin, A fixed point stability theorem for nonexpansive set valued mappings, J. Math. Anal. Appl. 54 (1978), 441-443.
  • [21] S. B. Nadler, Jr., Multivalued contraction mappings, Pacific J. Math. 30 (1969), 475-488.
  • [22] S. Reich, Fixed point theorem for set valued mappings, J. Math. Anal. Appl. 69 (1979), 353-358.
  • [23] B. E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Analysis. 47 (2001), 2683-2693.
  • [24] B. N. Sadovskii, On a fixed point principle, Funkcional. Anal. i Priložen. I 2 (1967), 74-76.
  • [25] G. X.-Z. Yuan, The study of minimax inequalities and applications to economies and variational inequalities, Memoirs Amer. Math. Soc. 625 (1998).
  • [26] W. Takahashi, A convexity in metric spaces and nonexpansive mapping I, Kodai Math. Sem. Rep. 22 (1970), 142-149.
  • [27] H. K. Xu, Multivalued nonexpansive mappings in Banach spaces, Nonlinear Anal. 43 (2001), 693-706.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.